# SDR AWXA200600315

- Difficulty date: January 14, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65465677
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON SHEAR TIE AT BS 1006, BL 0 AND BETWEEN STR 27L AND STR 27R.  MAINTENANCE REMOVED AND INSTALLED NEW SHEAR TIE AT BS 1006, BL 0 AND BETWEEN STR 27L AND STR 27R IAW BOEING 737-300 SRM 51-40-05-0G FIG 2.
